# SDR USAASB00307

- Difficulty date: November 4, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 165W01020
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 2822 - EN ROUTE FROM MCO-BOS, THE CAPT SENT ACARS MESSAGE THAT THE STANDBY HYDRAULIC LOW QTY LIGHT WAS ILLUMINATED.  NO OTHER LIGHTS WERE ON AT THIS TIME AND A DECISION WAS MADE TO PROCEED ON.  ON INITIAL APPROACH INTO BOS, THE A-HYDRAULIC SYSTEM DROPPED TO ONE GALLON AND THE CAPTAIN DECLARED AN EMERGENCY.  ON SHORT FINAL, THE QTY HAD DROPPED TO A HALF GALLON.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND THE AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPALCED THE STANDBY HYDRAULIC PUMP.  SERVICED HYDRAULIC SYSTEM.  OPS CHECK AND LEAK CHECK GOOD PER MM 29-21-31.  (M)
